MAUDE Adverse Event Report: CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER

CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER
Model Number H749NTR200
Health Effect - Clinical Codes Blood Loss (2597); Vascular Dissection (3160)
Date of Event 02/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 26-feb-2019, the following additional information was received from the distributor; 'it was reported that the patient received 2 units of blood and has been admitted in the hospital.The patient is under sepsis watch.Additional followup is being conducted to obtain more details and will be forwarded to creganna if received.' if additional information is received at a later date, a follow up report will be filed with the fda.The compliant device was not returned to creganna medical for review at the time this report was completed.Should the device be returned at a later date, a follow up report will be filed with the fda.As the complaint device was not returned to creganna medical, it was therefore not possible to carry out any dimensional, functional, visual or microscopic examination on the device.As such, the reported issue cannot be confirmed.A review of the manufacturing documentation was completed.There were no capas (corrective and preventative action), mrrs (material review report) or deviations generated for this lot, # 397364 during the manufacturing process that may have contributed to the reported issue.There is no evidence of a potential processing or design failure associated with this complaint, no updates are required to the risk documentation for the lotus device.As of 11-march- 2019 when the complaint review was completed, there was no other complaint associated with lot number "#ot", # 397364, for the as reported failures: primary classification patient - vessel dissection.A review of risk management documentation was completed.Based on this review and information available, it was concluded that there is no indication of a potential processing or design failure associated with this complaint and therefore no updates are required to the risk documentation due to the reported incident.From the information available, there is no evidence present to indicate that the device was not used per the directions for use/product label.Vessel dissection is anticipated procedural complication and are known physiological effect of the procedure as noted within the instructions for use.Based on the complaint review and the event description for this complaint, the root cause classification assigned to this complaint is 'anticipated procedural complication' which is a description utilized when a device related root cause does not apply and the complaint is due to a known physiological effect of the procedure noted within the instructions for use, and or device labelling.Vessel dissection is an anticipated procedural complication and are known physiological effect of the procedure as noted within the device instructions for use.This complaint was escalated to the quality management team.Based on the above conclusion no further escalation or corrective action is required at this time.We will continue to monitor for these complaint types.
 
Event or Problem Description
Complaint description received at creganna medical is as follows: "it was reported that: femoral artery dissection during a lotus edge implant.The device was fine it is just that the patient just had dissection at the femoral artery where the sheath goes in to the patient and then they had to use a covered stent to fix the dissection.They used a viabahn 10mm x 4cm covered stent to achieve hemostasis.This happened towards the end of the procedure, inside the patient's body.The patient is fine." on 26-feb-2019, the following additional information was received; 'it was reported that the patient received 2 units of blood and has been admitted in the hospital.The patient is under sepsis watch.'.

Brand Name
LOTUS INTRODUCER SET
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL
parkmore west
galway, H91 V N2T
EI  H91 VN2T
MDR Report Key8408780
Report Number3004193842-2019-00003
Device Sequence Number16609016
Product Code DYB
UDI-Device Identifier05391526210116
UDI-Public(01)05391526210116(17)190312(10)397354
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K140338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/12/2019
Device Model NumberH749NTR200
Device Catalogue NumberLIS-L
Device Lot Number397364
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2019
Initial Report FDA Received Date03/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;